# SDR SIMA990641

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSP, DENTS DISCOVERED ON THE CARGO DOOR SKIN BEYOND SRM LIMITS.  PERFORMED EDDY CURRENT INSP AND A BOND TEST.  CUT OUT DAMAGED AREA OF ONE OF THE DENTS, SECOND DENT WAS NOT TO BE CUT OUT.  DEBURRED AND SMOOTHED EDGES OF THE CUT-OUT.  FABRICATED A FILLER PLATE AND A DOUBLER PLATE .032 INCH THICK.  FILLED HONEYCOMB CORE WITH EPOXY FILLER LY/HY 5052.  INSTALLED THE FILLER PLATE AND APPLIED PRESSURE.  CLEANED THE REPAIR AREA AND THE DOUBLER AND BONDED DOUBLER PLATE TO THE SKIN WITH ADHESIVE EA 9330.  APPLIED DISTRIBUTED PRESSURE TO THE DOUBLER UNTIL CURED.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1416 AND SAAB 340 SRM 52-10-10.  AIRCRAFT OK FOR SERVICE.  (X)
